# SDR JR2R202105156686

- Difficulty date: May 15, 2021
- Submitted: May 15, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88326
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000478
- Aircraft time: 14,560 hours, 8,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 17065928001
- Condition: Corroded
- Location: Zone 100
- Part time: 14,560 hours, 8,388 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR ATTACH POINT HAS CORRODED OUT OF LIMITS AT FR 87. REMOVED AND REPLACED PART.
